my husband has been off the meds for almost 2 yrs now but still has "fog" days. He can't remember our address, phone #, what meds to take (I have to put his meds in a daily med container) the Dr.'s said this would go away but it hasn't and it's affected our life big time. He can't drive on fog days and just sleeps all day. I'm so confused as what to do to help him. I'm more or less his caretaker now. Any answers?
My husband took the ribavirin and sovaldi combo over a year ago. He is hepatitis free but has had several side effects that has remained. He has had severe joint pain throughout the body, rash on his face, itchy skin, his thyroid is messed up and on medication for that, depression, hopelessness, and other ones. Kevin is also experiencing poor concentration, loss of interest in things he loves, the inability to fill out papers and explosive mood swings over little things. Kevin has not worked in about two years. We have talked to a few doctors trying to get help and getting nowhere. One doctor said that none of his patients that did that combination of drugs had any side effects afterwards so he said " well, I dont know what to tell you." I explained that I have been researching online and there are a lot of people out there that have alot of the same symptoms and dont know where to turn. I have even messaged the FDA. We go to another doctor on tuesday.
- Ribavirin Information for Consumers
- Ribavirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ribavirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on day 5 of Harvoni treatment. I have pretty bad brain fog from tx. Of hep c 7 years ago. I was?
Posted 20 Jan 2016 • 1 answer
Nature-Throid - I have been on 1/2 gram NatureThroid for a little over a month now. My brain fog has
Posted 28 Aug 2016 • 1 answer
I have noticed when taking fish oil that I develop a slight brain fog - does this sound familiar to?
Posted 15 Feb 2017 • 1 answer
Posted 6 Mar 2017 • 1 answer
Posted 1 day 17 hours ago • 1 answer